# SDR FDEA201609253359

- Difficulty date: September 25, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 76,696 hours, 18,058 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: AUB7726502
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, FOUND NR 1 INBOARD ENGINE MOUNT COVER WAS FOUND MISSING,  ALSO FWD NUT PLATEWAS MISSING AND REAR NUT PLATE ATTACH RIVET HEAD MISSING.  REPAIRED IAW 1-5450-T0328547 A PART 2,  REPLACED INTERIM PANEL WITH NEW IAW AMM,SRM, IAW DRAWINGS AUB7726. OK FOR                                   SERVICE.
